# SDR 8LFA202311075001

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N856LF
- Make and model: Pilats PC1247E
- Aircraft serial: 1134
- Aircraft time: 9,620 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSING 11K ALT PLANE STARTED MAKING A HISSING SOUND BEHIND ME BUT IN FRONT OF THE MED CREW. PASSING 5K ALT. THE MED CREW STARTED TO SMELL FUMES. ON SHORT FINAL I SMELLED WHAT I WOULD EXPLAIN AS BURNING DE-ICE. NO CASS MESSAGES OR ABNORMAL ENGINE INDICATION WERE OBSERVED. SHUT DOWN ON THE TAXI WAY TO EVACUATE AIRCRAFT. NO FINDINGS TO EXPLAIN THE ODOR. POSSIBLE DE-ICE LIP LEAK
